# SDR COEA2016011619801

- Difficulty date: January 16, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: S55172100211
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT HORIZONTAL STABILIZER LE PANEL 331 HAS LEVEL 2 CORROSION INSIDE AROUND FASTENER HOLES.  REPAIR PER SRAS CE 524 16 10014 DATED 2 26 16.
